AMS eContent Search Results
Matches for: msc=(14G40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Owen Biesel, David Holmes and Robin de Jong. N\'eron models and the height jump divisor. Trans. Amer. Math. Soc. 369 (2017) 8685-8723.
Abstract, references, and article information
View Article: PDF

[2] Amos Turchet. Fibered threefolds and Lang-Vojta's conjecture over function fields. Trans. Amer. Math. Soc. 369 (2017) 8537-8558.
Abstract, references, and article information   
View Article: PDF

[3] S. Checcoli, F. Veneziano and E. Viada. On the explicit Torsion Anomalous Conjecture. Trans. Amer. Math. Soc. 369 (2017) 6465-6491.
Abstract, references, and article information   
View Article: PDF

[4] Kazuhiko Yamaki. Non-density of small points on divisors on Abelian varieties and the Bogomolov conjecture. J. Amer. Math. Soc. 30 (2017) 1133-1163.
Abstract, references, and article information   
View Article: PDF

[5] Jennifer S. Balakrishnan, Amnon Besser and J. Steffen Müller. Computing integral points on hyperelliptic curves using quadratic Chabauty. Math. Comp. 86 (2017) 1403-1434.
Abstract, references, and article information   
View Article: PDF

[6] Wei Pin Wong. Heights and the specialization map for families of elliptic curves over $\mathbb{P}^n$. Trans. Amer. Math. Soc. 369 (2017) 3207-3220.
Abstract, references, and article information   
View Article: PDF

[7] Ulf Kühn and J. Steffen Müller. Lower bounds on the arithmetic self-intersection number of the relative dualizing sheaf on arithmetic surfaces. Trans. Amer. Math. Soc. 369 (2017) 1869-1894. MR 3581222.
Abstract, references, and article information   
View Article: PDF

[8] Aurélien Galateau. Small height in fields generated by singular moduli. Proc. Amer. Math. Soc. 144 (2016) 2771-2786.
Abstract, references, and article information   
View Article: PDF

[9] Qing Liu and Jilong Tong. N\'eron models of algebraic curves. Trans. Amer. Math. Soc. 368 (2016) 7019-7043.
Abstract, references, and article information   
View Article: PDF

[10] Zubeyir Cinkir. Computation of polarized metrized graph invariants by using discrete Laplacian matrix. Math. Comp. 84 (2015) 2953-2967.
Abstract, references, and article information   
View Article: PDF

[11] Volumes of orthogonal Shimura varieties. CRM Monograph Series 35 (2014) 75-125.
Book volume table of contents
View Article: PDF

[12] Overview. CRM Monograph Series 35 (2014) 1-19.
Book volume table of contents
View Article: PDF

[13] Integral models of toroidal compactifications of mixed Shimura varieties. CRM Monograph Series 35 (2014) 21-74.
Book volume table of contents
View Article: PDF

[14] Fritz Hörmann. The Geometric and Arithmetic Volume of Shimura Varieties of Orthogonal Type. CRM Monograph Series 35 (2014) MR MR3244236.
Book volume table of contents

[15] Robert Rumely. Capacity Theory with Local Rationality. Math. Surveys Monogr. 193 (2013) MR 3154724.
Book volume table of contents   

[16] Jan Steffen Müller. Computing canonical heights using arithmetic intersection theory. Math. Comp. 83 (2014) 311-336.
Abstract, references, and article information   
View Article: PDF

[17] Antoine Chambert-Loir. Diophantine geometry and analytic spaces. Contemporary Mathematics 605 (2013) 161-179.
Book volume table of contents   
View Article: PDF

[18] Arman Mimar. On the preperiodic points of an endomorphism of $\mathbb{P}^{1} \times\mathbb{P}^{1}$ which lie on a curve. Trans. Amer. Math. Soc. 365 (2013) 161-193.
Abstract, references, and article information   
View Article: PDF

[19] Ana-Maria Castravet and Jenia Tevelev. Rigid curves on $\overline{M}_{0,n}$ and arithmetic breaks. Contemporary Mathematics 564 (2012) 19-67.
Book volume table of contents   
View Article: PDF

[20] Clayton Petsche, Lucien Szpiro and Thomas J. Tucker. A dynamical pairing between two rational maps. Trans. Amer. Math. Soc. 364 (2012) 1687-1710. MR 2869188.
Abstract, references, and article information   
View Article: PDF

[21] Yu Yasufuku. Integral points and Vojta’s conjecture on rational surfaces. Trans. Amer. Math. Soc. 364 (2012) 767-784. MR 2846352.
Abstract, references, and article information   
View Article: PDF

[22] Vivek Pal; with an appendix by Amod Agashe. Periods of quadratic twists of elliptic curves. Proc. Amer. Math. Soc. 140 (2012) 1513-1525. MR 2869136.
Abstract, references, and article information   
View Article: PDF

[23] Robin de Jong. Symmetric roots and admissible pairing. Trans. Amer. Math. Soc. 363 (2011) 4263-4283. MR 2792987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. B. Goncharov. Polylogarithms, regulators, and Arakelov motivic complexes. J. Amer. Math. Soc. 18 (2005) 1-60. MR 2114816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Arthur Baragar. Canonical vector heights on K3 surfaces with Picard number three--- An argument for nonexistence. Math. Comp. 73 (2004) 2019-2025. MR 2059748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David McKinnon. Vojta's Main Conjecture for blowup surfaces. Proc. Amer. Math. Soc. 131 (2003) 1-12. MR 1929015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Emmanuel Peyre and Yuri Tschinkel. Tamagawa numbers of diagonal cubic surfaces, numerical evidence. Math. Comp. 70 (2001) 367-387. MR 1681100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert Rumely, Chi Fong Lau and Robert Varley. Existence of the sectional capacity. Memoirs of the AMS 145 (2000) MR 1677934.
Book volume table of contents   

[29] Atsushi Moriwaki. Relative Bogomolov's inequality and the cone of positive divisors on the moduli space of stable curves. J. Amer. Math. Soc. 11 (1998) 569-600. MR 1488349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dino J Lorenzini. An Invitation to Arithmetic Geometry. Graduate Studies in Mathematics 9 (1996) MR MR1376367.
Book volume table of contents   


Results: 1 to 30 of 47 found      Go to page: 1 2